MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number MAXI-NS
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the newborn patient's o2 saturation reading on the right wrist and right foot was reported to be 88-93%.Following the second pulse oxygen test, the o2 saturation on the right wrist and right foot was 88%-90%.An oxygen saturation reading of 98% was obtained on the right foot when another pulse oximeter was used.The pulse oximeter that was attached to the right wrist was removed, and the pulse oximeter from the right foot was moved to the right wrist and displayed o2 saturation of 98%.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant product: maxi-ns infant oxy sensor-non sterile (lot# 250900174h), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b5, d4 (udi), g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the newborn patient's o2 saturation reading on the right wrist and right foot was reported to be 88-93%.Following the second pulse oxygen test, the o2 saturation on the right wrist and right foot was 88%-90%.An oxygen saturation reading of 98% was obtained on the right foot when another pulse oximeter was used.The pulse oximeter that was attached to the right wrist was removed, and the pulse oximeter from the right foot was moved to the right wrist and displayed o2 saturation of 98%.The infant was in the radiant warmer under phototherapy but the phototherapy lights were turned off.The patient had a fair skin stone.There was no patient injury.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the newborn patient's o2 saturation reading on the right wrist and right foot was reported to be 88-93%.Following the second pulse oxygen test, the o2 saturation on the right wrist and right foot was 88%-90%.An oxygen saturation reading of 98% was obtained on the right foot when another pulse oximeter was used.The pulse oximeter that was attached to the right wrist was removed, and the pulse oximeter from the right foot was moved to the right wrist and displayed o2 saturation of 98%.The infant was in the radiant warmer under phototherapy but the phototherapy lights were turned off.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
Manufacturer (Section G)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX   22225
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22461232
Report Number9610849-2025-00001
Device Sequence Number8058173
Product Code DQA
UDI-Device Identifier20884522041284
UDI-Public(01)20884522041284(17)280229(10)250900174H
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXI-NS
Device Catalogue NumberMAXI-NS
Device Lot Number250900174H
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer07/08/2025
10/01/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date07/25/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown